# SDR 2005UALA01503

- Difficulty date: December 24, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 16,599 hours, 6,575 cycles
- Engine: Iae V2522A5
- Engine time: 16,599 hours, 6,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FLAMED OUT IN CRUISE.  ENG FAIL EICAS MSG.  OIL PRESS, QTY GOOD.  ATTEMPTED TO RESTART TWICE, NO LIGHT OFF.  FMU SHUT OFF TORQUE MOTOR FAILED INTERNALLY. THIS IS A KNOWN ISSUE AND IS BEING ADDRESS ON ATTRITION PER A CATEGORY 6 SERVICE BULLETIN. HOWEVER, THIS IS A NEW FAILURE MODE SO WE WILL INCREASE SB INCORPORATION BY CAMPAIGNING INCLUSION AT ESV.
